Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taken misoprostol after mifegest for abortion. No bleeding. HPT is not clear. What should be done?

dear doctor, im from tamilnadu . my wife taken 2 times (totally 1200 mcg) taken misoprostol after mifegest for abortion at 40 days from last lmb. but no bleeding until this time. i have fear about my wife. she discharged only white fluid. we tested pregnancy test at home in quick pregnancy detection kit. but that result is 60 % onlt . this means c is full red. and t is low red. then she ate that tablets. what we do.. pls recomend solutions for this case. thank you.. we waiting for yous valuable answers.,
Asked On : Wed, 23 May 2012
Answers:  1 Views:  576
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello dear,

Mifegest and misoprostol is not 100% successful in abortion. Also having only a faint line at t in pregnancy test can be false positive. You need to consult a doctor. Sonography will be able to make it clear whether or not your wife is pregnant.
Take care.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor